Dexamethasone Causing Trump Grandiose Delusions.

While Trump is known for his erratic tweets and statements, since exiting the hospital after his weekend stint with COVID 19 and returning to the White House claiming he has never felt better in his life, one has to wonder is the medication he is on the cause of his current grandiose behavior. ( More than usual!)

Image for post
Image for post
Photo by Charles Deluvio on Unsplash

The side effects of Dexamethasone ( a steroid) can include mood swings, a false level of energy, a sense of euphoria and grandiose delusions among other worrying side effects.

This begs the question; with Trump acting like he is some sort of untouchable superhero — Is Trump just suffering with side effects of Dexamethasoneor or is this Trump just being Trump?

Trump is cis still downplaying COVID, even though it seems to have affected most of the White House in one way or another.

Dr Fauci has warned not to take Trump for his word that COVID is not dangerous. It is. It may not affect everybody the same, but it can kill. Over 1 million people have died worldwide from COVID-19 with nearly a quarter of those deaths in America alone. Other doctors and scientists have also spoken out in regards to Trumps current behavior advising that he may not be as well as he seems, and not to take his word literally as he is most likely suffering from the side effects of his medication.

The other side of this is still the question as to whether Trump had COVID in the first place, or was it just another of his outrageous publicity stunts and diversions to the real news!?

Written by

Writing online for over 10 years.

Get the Medium app

A button that says 'Download on the App Store', and if clicked it will lead you to the iOS App store
A button that says 'Get it on, Google Play', and if clicked it will lead you to the Google Play store